MathSciNet Relay Station
MathSciNet bibliographic data
MR2591384 41A46
Subbotin, Yu. N.; Telyakovskiĭ, S. A. On the equality of Kolmogorov and relative widths of classes of differentiable functions. (Russian) Mat. Zametki 86 (2009), no. 3, 456--465; translation in Math. Notes 86 (2009), no. 3-4, 432–439
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement